Alert archive / Tennessee / River Flood Warnings in 2013

River Flood Warning 13, NWS Nashville, TN

April 28, 2013Davidson County, Tennessee

NWS Nashville, TN issued this river flood warning at Apr 28, 2013, 11:50 AM CDT for Davidson County, Tennessee. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2013, 11:50 AM CDT (16:50 UTC)
Expired
Apr 28, 2013, 2:21 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Davidson County, TN

The radar

The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek at Woodbine (WBNT1).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03431060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WGUS44 KOHX 281650
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
1150 AM CDT SUN APR 28 2013

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY

.RECENT RAINFALL AND UPSTREAM FLOW HAS CAUSED MILL CREEK NEAR WOODBINE TO RISE. IT
IS EXPECTED TO RISE ABOVE FLOOD STAGE...CRESTING AROUND 15 FEET SUNDAY AFTERNOON 
BEFORE FALLING LATER IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-282200-
/O.NEW.KOHX.FL.W.0013.130428T1650Z-130428T2200Z/
/WBNT1.1.ER.130428T1627Z.130428T1815Z.130428T1923Z.NO/
1150 AM CDT SUN APR 28 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MILL CREEK NEAR WOODBINE
* FROM THIS MORNING UNTIL THIS AFTERNOON.
* AT 11AM SUNDAY THE STAGE WAS...14.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET.
* AT 16.0 FEET...BUSINESSES AND OTHER STRUCTURES NEAR THE INTERSECTION OF OLD 
  GLENROSE AVENUE AND THOMPSON LANE BEGIN TO FLOOD...AS WELL AS INDUSTRIAL AREAS
  ALONG SPACE PARK DRIVE. WATER BEGINS TO APPROACH COMMERCIAL AND INDUSTRIAL 
  PROPERTIES ALONG MASSMAN DRIVE AND WILHAGEN ROAD.
* AT 15.0 FEET...FLOODING OF RESIDENTIAL PROPERTIES ALONG DRUMMOND DRIVE AND THE
  MOBILE HOME PARK ON PHILFRE COURT NEAR MURFREESBORO PIKE BEGINS. FLOODING OF 
  PROPERTY CONTINUES ALONG WIMPOLE DRIVE...CURREY ROAD...AND AT THE INTERSECTION
  OF OLD GLENROSE AVENUE AND THOMPSON LANE.
* AT 14.0 FEET...WATER BEGINS TO FLOOD THE YARDS OF HOMES ALONG WIMPOLE DRIVE 
  AND CURREY ROAD NEAR THOMPSON LANE...AND THE LOW LYING PORTIONS OF BUSINESSES 
  NEAR THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE.
* AT 13.0 FEET...WATER BEGINS TO FLOOD PORTIONS OF OLD GLENROSE AVENUE NORTH OF 
  THOMPSON LANE...AND LOW LYING AREAS ALONG THE CREEK ON WIMPOLE DRIVE. WATER 
  ALSO BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ON DRUMMOND DRIVE.
* AT 12.0 FEET...WATER BEGINS TO APPROACH PORTIONS OF OLD GLENROSE AVENUE NORTH 
  OF THOMPSON LANE...AND BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ALONG 
  THE CREEK ON WIMPOLE DRIVE.


$$
1 follow-up statement
728 
WGUS84 KOHX 281921
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
221 PM CDT SUN APR 28 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY
 
. MILL CREEK AT WOODBINE HAS DROPPED BELOW FLOOD AND ACTION STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-281951-
/O.CAN.KOHX.FL.W.0013.000000T0000Z-130428T2200Z/
/WBNT1.1.ER.130428T1627Z.130428T1631Z.130428T1638Z.NO/
221 PM CDT SUN APR 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MILL CREEK NEAR WOODBINE
* UNTIL 04/28 17:00.
* AT 02PM SUNDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* AT 14.0 FEET...WATER BEGINS TO FLOOD THE YARDS OF HOMES ALONG WIMPOLE DRIVE 
  AND CURREY ROAD NEAR THOMPSON LANE...AND THE LOW LYING PORTIONS OF BUSINESSES 
  NEAR THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE.
* AT 13.0 FEET...WATER BEGINS TO FLOOD PORTIONS OF OLD GLENROSE AVENUE NORTH OF 
  THOMPSON LANE...AND LOW LYING AREAS ALONG THE CREEK ON WIMPOLE DRIVE. WATER 
  ALSO BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ON DRUMMOND DRIVE.
* AT 12.0 FEET...WATER BEGINS TO APPROACH PORTIONS OF OLD GLENROSE AVENUE NORTH 
  OF THOMPSON LANE...AND BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ALONG 
  THE CREEK ON WIMPOLE DRIVE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 10:26 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 28, 10:26 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 AM CDT SUN APR 28 2013

.UPDATE...
SURFACE FRONT MOVING THROUGH MIDDLE TENNESSEE AT THIS TIME WITH
SHOWERS AND A FEW THUNDERSTORMS STILL OCCURRING ALONG THE PLATEAU
DOWN INTO NORTHERN ALABAMA. SHORT RANGE MODELS SHOW THIS ACTIVITY
PULLING EAST AS WE GO THROUGH THE DAY BUT WILL KEEP SHOWERS AND A
FEW THUNDERSTORMS GOING THROUGH THE AFTERNOON ALONG THE PLATEAU.
WILL TRIM POPS BACK WEST OF PLATEAU FOR AFTERNOON.

WILL LET FLASH FLOOD WATCH EXPIRE AT 10 AM CDT. TEMPS LOOK ON
TRACK BUT MAY NEED TO BE TWEAKED.

.HYDROLOGIC...

AT 930 AM CDT CUMBERLAND RIVER AT NASHVILLE WAS AT 30.74 FEET AND
THE NEW FORECAST SHOWS IT CRESTING AT 33.2 FEET AT 7 PM CDT TODAY.
THIS IS BELOW THE FLOOD STAGE OF 40.0 FEET.

THE CUMBERLAND RIVER AT CLARKSVILLE WAS AT 45.84 INCHES AT 9 AM
CDT AND FORECAST TO CREST AT 46.5 FEET 1 PM CDT.

PORT ROYAL WAS AT 36.25 FEET AT 930 AM CDT AND FORECAST TO CREST
CLOSE TO MODERATE FLOOD AT 37.7 FEET AT 1 PM CDT TODAY.

HARPETH RIVER AT KINGSTON SPRINGS FORECAST TO CREST AT 22.0 FEET AT
7 PM CDT TODAY. THE RIVER WAS AT 19.04 FEET AT 930 AM CDT THIS MORNING.

MORE RIVER INFORMATION ON STAGES CAN BE FOUND AT WEATHER.GOV.

BOYD

&&

.PREV DISCUSSION... /ISSUED 655 AM CDT SUN APR 28 2013/

UPDATE...FOR 12Z AVIATION DISCUSSION.

AVIATION...12Z AVIATION DISCUSSION.
UNCERTAINTIES...CEILING FLUCTUATIONS BETWEEN IFR/MVFR/VFR THRU 28/18Z AND
IMPACTS OF RAINFALL AT CSV THRU 28/18Z. STILL EXPECTING SIGNIFICANT
FLUCTUATIONS IN CEILINGS THRU AT LEAST 28/18Z AS SFC FRONT/UPPER LEVEL
TROUGHING BEGIN TO MOVE E OF MID STATE. RIDING INFLUENCES SLOWLY BUILD
INTO MID STATE AFTER 28/18Z WITH CEILINGS ALMOST ALL ABOVE VFR BY 28/17Z...
EXCEPT CSV WHERE MVFR CEILINGS WILL PERSIST EVEN THRU 29/12Z. WITH AMOUNT
OF LOW LEVEL MOISTURE PREVALENT...EXPECT MVFR FOG TO DEVELOP AFTER 29/06Z
ALSO WITH IFR FOG POSSIBLE CSV AS SFC WINDS BECOME LIGHT.

PREV DISCUSSION... /ISSUED 349 AM CDT SUN APR 28 2013/

DISCUSSION...
WILL CANCEL ROUGHLY THE WEST HALF OF THE FLASH FLOOD WATCH WITH
THE ISSUANCE OF THIS MORNING/S FORECAST PACKAGE...BUT WILL
CONTINUE THE WATCH FOR THE EAST HALF UNTIL ITS ORIGINAL ENDING
TIME OF 15Z.  WATER VAPOR SATL IMAGERY SHOWS MUCH DRIER AIR MOVING
INTO WESTERN MIDDLE TN SO POTENTIAL FOR FLASH FLOODING IN THAT
AREA IS DECREASING. THE THREAT REMAINS IN THE EAST THIS MORNING
WITH MOIST LOW LEVEL JET IMPINGING ON THE WEAK WARM
FRONT...UNDERNEATH DIFL FLOW ALOFT.

THE UPPER LEVEL LOW AND ASSOCIATED TROF WHICH CAUSED WIDESPREAD
HEAVY RAIN OVERNIGHT WILL CONTINUE MOVING EASTWARD THRU THE OHIO
VALLEY TODAY. THIS WILL CAUSE A WEAK COLD FRONT TO MOVE ACROSS
MIDDLE TN TODAY...ALLOWING FOR SOME LOW LEVEL DRYING IN WEST
COUNTIES THIS MORNING...AND IN THE EAST COUNTIES THIS AFTERNOON.

THE H5 LOW WILL CONTINUE MOVING AWAY FROM TN ON MONDAY WHILE A
WEAK H5 RIDGE BEGINS TO BUILD ACROSS THE REGION. THIS WILL ALLOW
MAX TEMPS TO INCREASE MONDAY WITH A FURTHER INCREASE ON TUESDAY AS
MOST PLACES EXCEED 80 DEGREES.

AN INTERESTING PATTERN SETS UP BY MID WEEK. MODELS GENERALLY AGREE
ON WEAK H5 LOW DEVELOPING ALONG THE GULF COAST. SOUTHEASTERLY MID/UPPER
LEVEL FLOW BETWEEN THIS LOW AND THE H5 RIDGE OVER THE EASTERN OHIO
VALLEY WILL GRADUALLY INCREASE MOISTURE ACROSS THE CWA.  MEANWHILE...
A LARGER/STRONGER H5 TROF IS FORECAST TO DEVELOP AND MOVE INTO THE
CENTRAL U.S. ON WED/THU...THEN CLOSE OFF BY FRIDAY. STILL LOTS OF
UNCERTAINTY ON THE LATE WEEK FORECAST BUT MODEL SOLUTIONS ARE MUCH
CLOSER NOW THAN THEY WERE 24 HOURS AGO. FOR NOW...IT APPEARS THIS
PATTERN WILL BRING COOLER AIR TO OUR REGION BUT THE COLDEST AIR
SHOULD REMAIN TO OUR NW...WITH A CHANCE FOR SHOWERS AND
THUNDERSTORMS CONTINUING INTO NEXT WEEKEND.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR TNZ009>011-
028>034-061>066-075-077>080.

&&

01
Hazardous weather outlook, Apr 28, 5:00 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT SUN APR 28 2013

TNZ009>011-028>034-061>066-075-077>080-291000-
MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
500 AM CDT SUN APR 28 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES THROUGH THE MID MORNING HOURS FOR
LOCATIONS EAST OF INTERSTATE 65 AS ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL PRODUCE SOME POCKETS OF HEAVY RAINFALL...WHICH
WILL CONTINUE TO CAUSE LOCALIZED FLOODING PROBLEMS...ESPECIALLY
FOR SMALL STREAMS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ005>008-022>027-056>060-093>095-291000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
WAYNE-LAWRENCE-GILES-
500 AM CDT SUN APR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

31

In the hours before

Local storm report, Apr 28, 9:41 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
941 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            8 SW NASHVILLE          36.09N  86.89W
04/28/2013                   DAVIDSON           TN   PUBLIC

            ONE AND A HALF FEET OF WATER IN PARKING LOT OF HARPETH
            VALLEY GOLF CENTER ON OLD HICKORY PIKE.

&&

EVENT NUMBER OHX1300397

19
Special weather statement, Apr 28, 10:34 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 AM CDT SUN APR 28 2013

TNZ005>010-022>031-056>064-075-077-093>095-282345-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE...
HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...
MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI
1034 AM CDT SUN APR 28 2013

...HEAVY RAINS SATURDAY AND SATURDAY NIGHT PRODUCE RISES ON AREA
RIVERS...

...CUMBERLAND RIVER AT NASHVILLE CURRENTLY EXPECTED TO REMAIN
BELOW FLOOD STAGE...

A NUMBER OF RIVERS...CREEKS AND STREAMS IN MIDDLE TENNESSEE HAVE
SHOWN SIGNIFICANT RISES THIS MORNING...IN RESPONSE TO THE RECENT
HEAVY RAINS. SOME RIVERS ARE CURRENTLY IN FLOOD...INCLUDING THE
CUMBERLAND RIVER AT CLARKSVILLE...THE RED RIVER AT PORT
ROYAL...AND MILL CREEK AT ANTIOCH. THE HARPETH RIVER AT KINGSTON
SPRINGS IS FORECAST TO REACH FLOOD STAGE EARLY THIS AFTERNOON.
FLOOD WARNINGS HAVE BEEN ISSUED FOR ALL OF THESE LOCATIONS.

AT 930 AM CDT...THE CUMBERLAND RIVER AT NASHVILLE WAS AT 30.74
FEET AND IS FORECAST TO CREST BELOW FLOOD STAGE...AT 33.2 FT...AT
700 PM THIS EVENING. FLOOD STAGE IN NASHVILLE IS 40 FEET.

EVEN THOUGH THE CUMBERLAND RIVER IN NASHVILLE IS NOT FORECAST TO
REACH FLOOD STAGE...YOU CAN EXPECT A LEVEL OF 33.2 FEET TO BRING
WATER INTO LOW LYING AREAS AONG THE RIVER...INCLUDING THE
RIVERFRONT LANDING AND RECREATION AREAS NEAR LP FIELD. IF
ADDITIONAL WATER RELEASES ARE MADE FROM OLD HICKORY DAM LATER
TODAY...IT IS POSSIBLE THAT WATER COULD REACH THE SECOND GRASSY
AREA OF THE RIVERFRONT LANDING AND COVER MOST OF THE RECREATION
AREAS ON THE EAST SIDE OF THE RIVER NEAR LP FIELD. HOWEVER...ONCE
AGAIN...THE CUMBERLAND RIVER AT NASHVILLE IS NOT FORECAST TO REACH
FLOOD STAGE.

EVEN THOUGH THE RAINS HAVE ENDED ACROSS THE AREA...RIVER LEVELS
WILL CONTINUE TO RISE FOR THE REMAINDER OF THE DAY AND INTO THIS
EVENING. ADDITIONAL FLOOD WARNINGS AND FLOOD STATEMENTS WILL BE
ISSUED AS NEEDED.

LAT...LON 3547 8784 3549 8780 3549 8778 3535 8761 3515 8795 3519
8799 3529 8799 3530 8801 3530 8802 3533 8802

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningOHXMontgomery33 min
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart30 min
Apr 27, 7:23 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner9 hr
Apr 27, 7:38 PM CDTSpecial Weather StatementOHXWayne52 min
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXPerry49 hr
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXCheatham23 hr
Apr 27, 7:46 PM CDTTornado WarningOHXCheatham, Dickson, Montgomery29 min
Apr 27, 8:10 PM CDTTornado WarningOHXCheatham, Montgomery, Robertson35 min
Apr 27, 8:26 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 27, 8:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery34 min
Apr 27, 8:56 PM CDTSevere Thunderstorm WarningOHXSumner34 min
Apr 27, 9:47 PM CDTFlash Flood Warning EmergencyOHXStewart6 hr
Apr 27, 10:05 PM CDTFlash Flood WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Apr 27, 10:48 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry27 min
Apr 27, 10:51 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more3 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXStewart56 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXMontgomery32 hr
Apr 27, 11:19 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson, Wilson4 hr
Apr 27, 11:37 PM CDTFlash Flood WarningOHXHickman, Lewis, Perry6 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:55 PM CDTFlash Flood WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery3 hr
Apr 28, 12:17 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson31 hr
Apr 28, 1:01 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson42 hr
Apr 28, 1:17 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more12 hr
Apr 28, 1:31 AM CDTTornado WarningOHXBedford, Rutherford29 min
Apr 28, 1:42 AM CDTRiver Flood WarningOHXDavidson5 hr
Apr 28, 1:59 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren31 min
Apr 28, 2:48 AM CDTRiver Flood WarningOHXDavidson8 hr
Apr 28, 2:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson41 hr
Apr 28, 3:01 AM CDTAreal Flood WarningOHXCheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more10 hr
Apr 28, 6:28 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:52 AM CDTRiver Flood AdvisoryOHXCheatham12 hr
Apr 28, 8:48 AM CDTRiver Flood WarningOHXDavidson6 hr
Apr 28, 9:03 AM CDTRiver Flood AdvisoryOHXDavidson34 hr
Apr 28, 9:33 AM CDTRiver Flood WarningOHXMontgomery53 hr
Apr 28, 9:45 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 10:18 AM CDTRiver Flood WarningOHXCheatham4 hr
Apr 28, 10:34 AM CDTSpecial Weather StatementOHXWayne8 hr
Apr 28, 11:10 AM CDTRiver Flood AdvisoryOHXHickman64 hr
Apr 28, 11:22 AM CDTRiver Flood AdvisoryOHXGiles7 hr
Apr 28, 11:29 AM CDTRiver Flood AdvisoryOHXDavidson14 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson14 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson24 hr
Apr 28, 1:54 PM CDTFlash Flood WarningOHXGrundy3 hr
Apr 28, 2:31 PM CDTSpecial Weather StatementOHXWayne6 hr
Apr 28, 4:57 PM CDTRiver Flood AdvisoryOHXGrundy20 hr
Apr 28, 5:03 PM CDTRiver Flood WarningOHXHickman27 hr

Nearby

River Flood Warnings in Tennessee, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.